# SDR ASOA04750

- Difficulty date: September 27, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE EMERGENCY LIGHT ON THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMEGENCY LIGHT ASSEMBLY ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
